Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: F. P. Gardiner and N. Lakic
Title: Quasiconformal Teichmüller theory
Additional book information: Mathematical Surveys and Monographs, vol. 76, Amer. Math. Soc., Providence, RI, 2000, xix + 372 pp., ISBN 0-8218-1983-6, $89.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Irwin Kra
Affiliation: State University of New York at Stony Brook
Journal: Bull. Amer. Math. Soc. 38 (2001), 255-265
Published electronically: December 27, 2000
Review copyright: © Copyright 2000 American Mathematical Society